# SDR C2XA07RI105

- Difficulty date: December 7, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 13,423 hours, 7,181 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102AU1AF
- Part serial: A46161
- Condition: Inoperative
- Location: Nr 2
- Part time: 13,423 hours, 7,183 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2993 - EWR - CREW REPORTED TAT 2 HEAT INOP MESSAGE ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 2 TAT PROBE IAW EMB145XR AMM 34-15-03 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.
